×

zbMATH — the first resource for mathematics

Regularity for a more general class of quasilinear equations. (English) Zbl 0488.35017

MSC:
35B65 Smoothness and regularity of solutions to PDEs
35J60 Nonlinear elliptic equations
35G20 Nonlinear higher-order PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ladyzhenskaya, O. A.; Uraltseva, N. N.: Linear and quasilinear elliptic equations. (1968) · Zbl 0164.13002
[2] Jr., C. B. Morrey: Multiple integrals in the calculus of variations. (1966)
[3] Reshetnyak, Y. G.: Index boundedness condition for mappings with bounded distortion. Siberian math. J., 281-285 (1968) · Zbl 0167.06602
[4] Mikljukov, V. M.: On the asymptotic properties of subsolutions of quasilinear equations of elliptic type and mappings with bounded distortion. Mat. sb. 111, 42-66 (1980)
[5] Granlund, S.; Lindquist, P.; Martio, O.: Conformally invariant variational integrals. (1981) · Zbl 0518.30024
[6] Uhlenbeck, K.: Regularity for a class of nonlinear elliptic systems. Acta math. 138, 219-240 (1977) · Zbl 0372.35030
[7] Evans, L.: A new proof of local C1,\({\alpha}\) regularity for solutions of certain degenerate elliptic PDE. (1981)
[8] Giaquinta, M.: Multiple integrals in the calculus of variations and nonlinear elliptic systems. Vorlesungsreihe SFB 72 (1981) · Zbl 0498.49001
[9] Frehse, J.: A discontinuous solution of a mildly nonlinear elliptic system. Math. Z. 134, 229-230 (1973) · Zbl 0267.35038
[10] Struwe, M.: A counterexample in elliptic regularity theory. Manuscripta man. Math. 34, 85-92 (1981) · Zbl 0468.35027
[11] Glowinski, R.; Marroco, A.: Sur l’approximation, par éléments finis d’ordre un\(\dots \). Rairo 9, 41-76 (1975) · Zbl 0368.65053
[12] Tolksdorf, P.: Zum dirichletproblem für quasilineare gleichungen in gebieten mit konischen randpunkten. Dissertation (1981) · Zbl 0522.35042
[13] Tolksdorf, P.: On quasilinear boundary value problems in domains with corners. Nonlinear anal. 5, 721-735 (1981) · Zbl 0461.35038
[14] Hartman, P.; Stampacchia, G.: On some nonlinear elliptic diferential-functional equations. Acta math. 115, 271-310 (1966) · Zbl 0142.38102
[15] Lions, J. L.: Quelques méthodes de résolution des problèmes aux limites non linéaires. (1969) · Zbl 0189.40603
[16] Gilbarg, D.; Trudinger, N. S.: Elliptic partial differential equations of second order. (1977) · Zbl 0361.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.